Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Convergence analysis of the formal energies of symplectic methods for Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 2, 页码: 379-396
Authors:  Zhang RuiLi;  Tang YiFa;  Zhu BeiBei;  Tu XiongBiao;  Zhao Yue
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
convergence analysis  formal energy  symplectic method  Hamiltonian system  bushy tree  
convergenceanalysisoftheformalenergiesofsymplecticmethodsforhamiltoniansystems 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 2, 页码: 379
Authors:  Zhang Ruili;  Tang Yifa;  Zhu Beibei;  Tu Xiongbiao;  Zhao Yue
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10